Several new multiple-integral representations are proved for well-poised hypergeometric series and integrals. The results yield, in particular, transformations of the multiple integrals that cannot be achieved by evident changes of variable. All this generalizes some classical results of Whipple and Bailey in analysis and, on the other hand, certain analytic constructions with known connection to irrationality proofs for values of Riemann's zeta function at positive integers.
Journal of London Mathematical Society Vol. 70, Issue 1, p. 215-230
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Journal of London Mathematical Society following peer review. The definitive publisher-authenticated version is available online at: http://dx.doi.org/10.1112/S0024610704005472